# SDR DL72S954565

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM ANGLE CRACKED 1 INCH BELOW APU RT SIDE, FOUND DURING A-1 LTR CK TPAMM.  TIME LIMITED REPAIR ACCOMPLISHED PER SRM 53-10-9 FIG 13.  DAILY INSP REQUIRED AND PERM REPAIR TO BE ACCOMPLISHED WITHIN 100 FLT HOURS.
